Lexapro and other meds?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BlueMoon878
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 11/26/2007 7:57 AM (GMT -7)   
I know this may be a long shot, but has anyone/is anyone dealing with taking Lexapro simultaneously with birth control? I'm on Seasonique and am not sure where  my symptoms are coming from (i.e. which med they are caused by)... just wondering if anyone out there is going through the same thing?

ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 11/26/2007 12:53 PM (GMT -7)   
I'm taking Lexapro and birth control as well; I'm using the NuvaRing though, but I'm not having any really strange symptoms or anything.
 
What kind of symptoms are you having exactly?

Female, 22, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia in hip & lumbar region of spine from long term prednisone use

Current Meds:
40 mg Citalopram (for depression/social anxiety)
125mg Imuran
 
Should also be on supplements and probiotics and other UC drugs but I'm just not good at taking pills...


BlueMoon878
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 11/27/2007 9:36 PM (GMT -7)   
weird sleeping stuff... not really sure whether to chalk it up to the depression or the seasonique... i'll fall asleep but get up in the middle of the night and not be able to fall back asleep. sorry - didn't mean to just come here and complain... thinking out loud i guess?

BlueMoon878
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 12/5/2007 7:44 AM (GMT -7)   
also lack of focusing... ?

Really Trying
New Member


Date Joined Jun 2007
Total Posts : 17
   Posted 12/5/2007 9:21 AM (GMT -7)   
My husband has recently been put on Lexapro and goes between feeling very tired to feeling like he can't sleep.  He has also told me he will sometimes have a hard time concentrating and a few times he has felt like he just can't sit still.  So, it is very much likely due to the Lexapro and not the birth control.  I'm not a professional, but it is likely your body adjusting to the medication.  Hang in there until your doctor gets the right dose!

ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 12/5/2007 11:07 AM (GMT -7)   
Sorry for the long delay... It's probably just the Lexapro itself. When I started it I was tired ALLL day, but felt wired at the same time. It was a really weird feeling. Like, I couldn't stop yawning but I couldn't fall asleep, and then at night I would lay there and stare at the ceiling and couldn't fall asleep. It stopped after awhile though and now I feel fine.

Don't feel bad about venting, that's what we're here for!! :) No need to apolgize for anything.
Female, 22, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia in hip & lumbar region of spine from long term prednisone use

Current Meds:
40 mg Citalopram (for depression/social anxiety)
125mg Imuran
 
Should also be on supplements and probiotics and other UC drugs but I'm just not good at taking pills...

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 3:02 PM (GMT -7)
There are a total of 2,732,236 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
306 Guest(s), 16 Registered Member(s) are currently online.  Details
scifigal2k, imagardener2, Tagier, braddiefj, Lymepilot, Artist Mark, Gear, summer16, RoYal DiRty, White Bird, ASAdvocate, snowboat, Malone26, trumpet123, JesperTrottier, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer